# SDR R61A2021032700289

- Difficulty date: March 3, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17119903401
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL FR 52 CRACKED. REPLACED IAW SRM 51-41-01 AND 51-43-03
